Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Average initial velocity of the terminus of a two-dimensional linkage.
HTML articles powered by AMS MathViewer

by R. G. Langebartel PDF
Proc. Amer. Math. Soc. 10 (1959), 128-132 Request permission
References
    K. Pearson, The problem of the random walk, Nature, vol. 72 (1905) p. 294. J. C. Kluyver, A local probability problem, Nederl. Akad. Wetensch. Proc. Ser. A. vol. 8 (1906) p. 341. Lord Rayleigh, On the problem of random vibrations and of random flights in one, two, or three dimensions, Scientific Papers, vol. 6 (1920) p. 604.
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • E. C. Titchmarsh, The theory of functions, 2d ed., Oxford, 1939.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00, 70.00
  • Retrieve articles in all journals with MSC: 60.00, 70.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 10 (1959), 128-132
  • MSC: Primary 60.00; Secondary 70.00
  • DOI: https://doi.org/10.1090/S0002-9939-1959-0105181-1
  • MathSciNet review: 0105181